# SDR ASMF201705002

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 51,607 hours, 5,711 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 568129117003
- Part serial: 2325
- Condition: Failed
- Location: Fuel
- Part time: 51,607 hours, 5,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE FUEL QUANTITY INDICATION WAS WRONG, FUEL QUANTITY WAS VERIFIED USING FUEL DIPSTICK.  OPS TESTED FOR THE SYSTEM FUEL QUANTITY INDICATOR PERFORMED IAW AMM 28-24-00, FUEL TRANSFER WHEN NOT COMMANDED WAS PERFORMED IAW FIM 28-22 TASK 849, DETECTING THE CENTRAL TANK FUEL LEFT OVERRIDE PUMP WITH FAULT, THEREFORE PUMP WAS REPLACED IAW AMM 28-22-06, ALL TESTED CORRECT.
